# SDR ASAA2023052543568

- Difficulty date: May 25, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 59,384 hours, 20,989 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER THIRD RIB OUTBOARD OF FUSELAGE HAS TWO CARCKS. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED RIB AT TWO LOCATIONS IAW B737-900 SRM 55-10-09-2R-4.
